# SDR ASAA2023031442365

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,610 hours, 7,718 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4793LV
- Condition: Failed
- Location: E/E Bay, E8-1
- Part time: 24,597 hours, 7,714 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HF #1 FAIL-FAIL INDICATION. GROUNDED - YES. REMOVED AND REPLACED #1 HF TXCVR REF B737-900 AMM 23-11-21.
